# SDR DALA2020051302394

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE DOUBLE JOGGLE AREA OPEN FASTENER HOLE A, CRACK DIRECTION IS 3 OCLOCK, AT FWD GALLEY AREA (1 EA), PERFORMED REPAIR INSTRUCTIONS ON FR.16 L/H SIDE AS PER ER/A 585862-14AD REV. ORIGINAL AND PRI 585862-14AD REV.0, REV.1, REV.2
